# SDR ASAA2023040842797

- Difficulty date: April 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 45,873 hours, 13,541 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989058
- Part serial: 22238
- Condition: Faulted
- Location: Lt Ecs Bay
- Part time: 27,357 hours, 5,408 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING AFTER START CHECK LEFT PACK LIGHT ILLUMINATED ON RECALL. LIGHT EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED LEFT TCV, V141 B737-800 AMM 21-51-10.
